Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 5, NWS Sioux Falls, SD

February 28, 2016Clay County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Feb 28, 2016, 6:30 PM CST for Clay County, Iowa. It took effect at Feb 29, 2016, 12:00 AM CST. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Feb 28, 2016, 6:30 PM CST (00:30 UTC)
In effect from
Feb 29, 2016, 12:00 AM CST
Expired
Mar 2, 2016, 6:00 AM CST
In force
54 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

County Clay County, IA

The radar

The Sioux Falls radar (KFSD), 142 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Spencer (SPWI4).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

752 
WGUS43 KFSD 290030
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
630 PM CST SUN FEB 28 2016

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Iowa...

  Little Sioux River Near Milford
  Little Sioux River At Spencer
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-010430-
/O.NEW.KFSD.FL.W.0004.160229T0030Z-000000T0000Z/
/MIFI4.1.ER.160228T2208Z.160228T2300Z.000000T0000Z.NO/
630 PM CST SUN FEB 28 2016

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Little Sioux River Near Milford.
* until further notice.
* At 05PM Sunday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-010430-
/O.NEW.KFSD.FL.W.0005.160229T0600Z-160302T1200Z/
/SPWI4.1.ER.160229T0600Z.160229T1800Z.160301T1200Z.NO/
630 PM CST SUN FEB 28 2016

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Little Sioux River At Spencer.
* from late tonight to Wednesday morning.
* At 05PM Sunday the stage was 9.9 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by 12 AM Monday and crest near 
  10.2 feet by Monday February 29.the river will fall below flood 
  stage by Tuesday March 01.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.18 Sun 5 PM      M     12.2  Sun Feb 28
SPWI4    10.0   9.93 Sun 5 PM    10.2  Mon 12 PM   11.5  Mon Feb 22
3 follow-up statements
048 
WGUS83 KFSD 291715
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1115 AM CST MON FEB 29 2016

...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River At Spencer
  Little Sioux River Near Milford
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future precipitation could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-012115-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.160228T2208Z.160229T0600Z.000000T0000Z.NO/
1115 AM CST MON FEB 29 2016

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 10AM Monday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday 
  February 28.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
  lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-012115-
/O.EXT.KFSD.FL.W.0005.000000T0000Z-160302T1800Z/
/SPWI4.1.ER.160229T0120Z.160229T1800Z.160301T1800Z.NO/
1115 AM CST MON FEB 29 2016

...Flood Warning extended until 12 PM Wednesday... 
The Flood Warning continues for
  The Little Sioux River At Spencer.
* until Wednesday afternoon.
* At 10AM Monday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Sunday 
  February 28.
* Forecast...The river will crest near 10.3 feet by Monday
  afternoon February 29. The river will fall below flood stage
  Tuesday March 01.
* At stages near 10.0 feet...The right bank overflows, and minor 
  flooding of the Spencer city park and some rural agricultural areas 
  begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.23 Mon 10 AM                     12.8  Mon Feb 29
SPWI4    10.0   10.22 Mon 10 AM   10.3  Mon 3 PM
022 
WGUS43 KFSD 010439
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1039 PM CST MON FEB 29 2016

  Little Sioux River At Spencer
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-020839-
/O.EXT.KFSD.FL.W.0005.000000T0000Z-160303T0600Z/
/SPWI4.1.ER.160229T0120Z.160301T0600Z.160302T0600Z.NO/
1039 PM CST MON FEB 29 2016

The Flood Warning continues for 
 The Little Sioux River At Spencer.
* until late Wednesday night.
* At 9PM Monday the stage was 10.3 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to 10.3 feet by 12 AM Tuesday.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME        

LITTLE SIOUX RIVER
SPWI4    10.0   10.28 Mon 9 PM    10.3  Tue 12 AM
451 
WGUS83 KFSD 011858
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1258 PM CST TUE MAR 1 2016

...The Flood Warning is cancelled for the following rivers in Iowa...

  Little Sioux River Near Milford
  Little Sioux River At Spencer
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://www.water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC041-059-011928-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-160301T1858Z/
/MIFI4.1.ER.160228T2208Z.160229T0600Z.160301T0742Z.NO/
1258 PM CST TUE MAR 1 2016

The Flood Warning is cancelled for
  The Little Sioux River Near Milford.
* At 10AM Tuesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Sunday 
  February 28.
* Recent activity...The river fell below flood stage at 3 AM 
  Tuesday.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-011928-
/O.CAN.KFSD.FL.W.0005.000000T0000Z-160303T0600Z/
/SPWI4.1.ER.160229T0120Z.160301T0600Z.160301T1621Z.NO/
1258 PM CST TUE MAR 1 2016

The Flood Warning is cancelled for
  The Little Sioux River At Spencer.
* At 12PM Tuesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Recent activity...The river rose above flood stage on Sunday 
  February 28.
* Recent activity...The river fell below flood stage at 10 AM 
  Tuesday.
* Forecast...The river will continue to fall to 9.8 feet by 6 AM 
  Wednesday.
* At stages near 10.0 feet...The right bank overflows, and minor 
flooding of the Spencer city park and some rural agricultural areas 
begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   11.77 Tue 10 AM                    12.8  Mon Feb 29
SPWI4    10.0    9.91 Tue 12 PM                    10.3  Mon Feb 29

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:53 PM CST, 37 minutes earlier.

Area forecast discussion, Feb 28, 5:53 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
553 PM CST SUN FEB 28 2016

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 444 PM CST SUN FEB 28 2016

CLOUDS AND WINDS WILL RAPIDLY DECREASE EARLY THIS EVENING AS WE LOSE
OUR MIXING POTENTIAL. THEREFORE WE ARE LOOKING AT A DRY NIGHT
TONIGHT. IT STILL APPEARS WITH SOUTHWEST WINDS THAT THE BUFFALO
RIDGE AREA IN SOUTHWEST MN WILL GET RATHER WINDY AFTER MIDNIGHT
TONIGHT...WITH 25 TO 30 KNOTS JUST OFF THE SURFACE.

LATE TONIGHT A STRONG COLD FRONT WILL JUST BEGIN TO NUDGE INTO OUR
FAR NORTHERN ZONES NEAR HIGHWAY 14 TOWARD MORNING...THEN BLAST
THROUGH THE ENTIRE FORECAST AREA BY LATE MONDAY MORNING. LOWS ARE
A LITTLE PROBLEMATIC IN THAT THE COLD AIR ADVECTION IS STRONG...AND
THE QUESTION REMAINS IN HOW MUCH TEMPERATURES COULD FALL AFTER THE
MIN TEMPERATURE PERIOD. FOR NOW...HEDGED TOWARD THE COOLER GUIDANCE
VALUES FOR MIN TEMPERATURES...AND FOLLOWED THAT TREND THROUGH THE
DAY PERIOD MONDAY WITH THE HOURLY TEMPERATURES WHICH PRIMARILY
INVOLVED USING MOS AND RAW MODEL VALUES. PRECIPITATION PRIMARILY IN
THE FORM OF LIGHT SNOW BECOMES A GOOD BET BY AFTERNOON AS WARM AIR
ADVECTION RETURNS MAXIMIZED ABOVE THE SURFACE AT 850MB. COUPLED WITH
THE HIGHEST DEGREE OF SATURATION CENTERED ALONG AN AXIS ALONG THE I
90 CORRIDOR REGION...KEPT HIGH POPS GOING FOR THESE AREAS. BY LATE
AFTERNOON...GIVEN THE VARIOUS RAW MODEL SNOW RATIOS...WE COULD BE
STARING AT A HALF INCH OF SNOW NEAR THE CHAMBERLAIN AREA...AND JUST
NORTHEAST OF THERE. FOR HIGHS...TEMPERATURES WILL MOVE VERY LITTLE
IF AT ALL OFF MORNING LOWS...AND OUR SOUTHERN ZONES ALONG AND
SOUTH OF I 90 WILL LIKELY SEE FALLING TEMPERATURES THROUGH THE
AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 444 PM CST SUN FEB 28 2016

WITH THE MORE AGGRESSIVE PUSH TO COLDER AIR...OTHER THAN PERHAPS
SOME JUST ABOVE FREEZING NEAR SURFACE TEMPS IN THE LOWER MISSOURI
VALLEY...SHOULD BE GENERALLY AN ALL SNOW EVENT GOING THROUGH MONDAY
NIGHT.  APPROACH OF FAIRLY SHORT WAVELENGTH MID LEVEL WAVE WILL
BRING INCREASE IN FRONTOGENETIC FORCING.  THERMODYNAMICALLY DO SEE A
COUPLE OF CONCERNS...ONE BEING THE PRESENCE OF NEGATIVE EPV ABOVE
THE FRONTAL SURFACE WHICH WOULD LOOK TO POTENTIALLY ENHANCE THE BAND
A BIT. STRONGEST PV AND DIV Q WILL MOVE ACROSS THE CWA DURING THE
EVENING TO EARLY OVERNIGHT HOURS. THE OTHER CONCERN COMES WITH THE
INCREASING DEPTH OF DENDRITIC TEMPS WITH LIFT BECOMING INCREASINGLY
CENTERED IN THIS LAYER. FORTUNATELY... MOST OF THE PARAMETERS ALIGN
FOR A FAIRLY SHORT PERIOD OF TIME. MODEL QPF STILL WITH A FAIRLY
SIGNIFICANT DIVERSITY...BUT AMOUNTS ZEROING IN ON A MAX OF A QUARTER
TO THIRD OF AN INCH...ALTHOUGH A FEW MEMBERS OF THE SUPERENSEMBLE
HAVE BOOSTED TO A HALF INCH NEAR I 90. CONSIDERING THE SPEED OF
SYSTEM AND TENDENCY FOR DYNAMICS TO BE A BIT SPLIT...EXPECT SNOWFALL
SHOULD VARY FROM 1 TO 2 INCHES...WITH SOME LOCALLY HIGHER
AMOUNTS...SOUTH OF A HURON TO WINDOM LINE. IF FORCED TO MAKE AN
EXACT CALL...WOULD THINK SOMEWHERE NEAR TO JUST SOUTH OF I 90 FOR
THE HIGHEST AMOUNTS.

A COUPLE OF SOLUTIONS TRACK A SECONDARY WAVE SOUTHEAST INTO THE AREA
THROUGH THE MORNING ON TUESDAY...AND AS LONG AS DRYING IS NOT TOO
GREAT AT LOWER LEVELS...MAY EVENTUALLY NEED TO INCLUDE AT LEAST A
SMALLER CHANCE FOR LIGHT SNOW ACROSS AREAS FROM AROUND I29 AND WEST.
TEMPS WILL STRUGGLE WITH NEW SNOW AS ARCTIC HIGH SETTLES ACROSS THE
HEART OF THE AREA DURING THE AFTERNOON AND EVENING. DO NOT LOOK FOR
MUCH OF THE AREA TO GET PAST THE UPPER 20S...WITH 30S IN THE
MISSOURI VALLEY. HIGH WILL SHIFT OFF EAST ON TUESDAY NIGHT...AND
WITH SOME PERIOD OF AT LEAST PARTIAL CLEARING AND LIGHT WINDS...
HAVE CUT TEMPS BACK A GOOD 3 TO 5 DEGREES FOR MOST. INCREASING
CLOUDS AND SOUTHERLY WINDS WILL PUSH READINGS BACK UP A BIT...OR
STEADY OUT AT WORST...LATER AT NIGHT.

ANOTHER WAVE IN NORTHWEST FLOW WILL MOVE INTO THE AREA BY LATER
WEDNESDAY...AND WITH THIS WILL COME ANOTHER CHANCE FOR PRECIPITATION.
WAVE IS POORLY TIMED AND POORLY AGREED UPON ON TRACK IN THE MODELS.
CONSENSUS FOR BEST PRECIPITATION CHANCES ALONG THE BAROCLINIC ZONE
ON PERIPHERY OF HIGH...RIGHT NOW THE SOUTH AND WEST CWA THROUGH THE
MISSOURI RIVER CORRIDOR.  TEMPS MODERATE CLOSE ENOUGH TO 0C THROUGH
MISSOURI RIVER CORRIDOR TO SUGGEST A RAIN MIX THREAT EARLY EVENING
BEFORE THERMAL BOUNDARY SAGS SOUTHWARD AGAIN. THIS SYSTEM APPEARS TO
BE LIGHTER PRECIP THREAT THAN MONDAY NIGHT WITH A MUCH MORE DIVIDED
TROUGH.  BEHIND...COLDER AIR AGAIN SETTLES IN THURSDAY WITH PERHAPS
A GREATER DEGREE OF LINGERING CLOUDS FOR MOST...BEFORE SOUTHERLY
FLOW RETURNS THURSDAY NIGHT AND FRIDAY WITH MODERATION AND MELTING.

OVER THE WEEKEND...STILL A BIT OF DISAGREEMENT ON THE LARGER SCALE
PATTERN WITH GFS MORE STUBBORN WITH COLDER AIR COMPARED TO OTHER
SOLUTIONS.  LATEST RUN IN FACT AMPLIFIES A WAVE FRIDAY NIGHT AND
DRAGS A RENEWED COLD AIR PUSH SOUTHWARD INTO THE REGION EARLY
SATURDAY BEFORE RETREATING.  WENT WITH THE MAJORITY TO NUDGE TEMPS
UP A BIT BOTH DAYS AT THIS TIME...ESPECIALLY WEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 551 PM CST SUN FEB 28 2016

VFR CONDITIONS THROUGH THE NIGHT. ARCTIC FRONT WILL MOVE THROUGH
THE TERMINALS NEAR OR AFTER DAYBREAK. ALONG WITH THE FRONT MAY BE
A NARROW CORRIDOR OF MVFR TO IFR CEILINGS...HOWEVER THE
PERSISTENCE OF THIS CEILINGS SHOULD BE LIMITED TO A COUPLE HOURS.

MID-LVL CLOUDS WILL THICKEN THROUGH THE DAY...WITH GRADUAL
LOWERING BY THE END OF THE TAF PERIOD WHEN LIGHT SNOW MAY BEGIN TO
MOVE ACROSS THE AREA. MOST OF THIS ACTIVITY OCCURS JUST AFTER THE
VALID TIME OF THIS TAF FORECAST.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...MJ
LONG TERM...CHAPMAN
AVIATION...DUX
Hazardous weather outlook, Feb 28, 3:45 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
345 PM CST SUN FEB 28 2016

IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014-
SDZ038-039-050-052>071-292145-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-NOBLES-JACKSON-ROCK-DIXON-DAKOTA-BEADLE-
KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
345 PM CST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHWEST WINDS WILL GUST FROM 25 TO 35 MPH THROUGH LATE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOWFALL WILL DEVELOP MONDAY AFTERNOON AND CONTINUE MONDAY
NIGHT. SNOWFALL WILL VARY FROM ONE TO TWO INCHES BY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ071-072-080-081-097-SDZ040-292145-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-BROOKINGS-
345 PM CST SUN FEB 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL BE POSSIBLE MONDAY NIGHT. ACCUMULATIONS ARE
EXPECTED TO BE AN INCH OR LESS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:30 PM CSTRiver Flood WarningFSDClay, Dickinson42 hr
Feb 29, 12:48 PM CSTWinter Weather AdvisoryFSDBuena Vista, Cherokee, Clay, Dickinson, Lyon, O'Brien and 2 more17 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.